Chenyin Qian

Personal information

More  >>

professor  

Personal Profile

个人简历:

潜陈印,浙江大学博士,浙江师范大学数学系教授、博士生导师。欢迎勤奋好学,基础扎实、热衷非线性偏微分方程学习和研究的同学报考研究生。


主要学术经历:

2019.7-2019.8  访问北京中国科学院晨兴数学中心

2018.7              访问达姆斯塔特工业大学(德国)数学系

2016.9-2017.8  访问达姆斯塔特工业大学(德国) 数学系

2013.1-2013.2  访问宾夕法尼亚州立大学(美国) 数学系


发表主要论文列表:

  • [13] Chenyin Qian, He Beibei, Ting Zhang, Global well-posedness for 2D inhomogeneous asymmetric fluids with large initial data, Sci. China Math.

  • DOI 10.1007/s11425-022-2099-1

  • [12]Chenyin Qian, Hui Chen, Ting ZhangGlobal existence of weak solutions for 3D incompressible inhomogeneous asymmetric fluids. Math.  Ann. 386 (2023),  no.3-4, 1555–1593.

  • [11] Hui Chen, Chenyin Qian,Ting Zhang, Serrin-type regularity criteria for the 3D MHD equations via one velocity component and one magnetic component.Calc.Var.Partial Differential Differential Equations 61(2022), no3, Paper No.89,22 pp. 

  • [10] Chenyin Qian, Yue Qu, Global well-posedness for 3D incompressible inhomogeneous asymmetric fluids with density-dependent viscosity. J. Differential Equations, 306 (2022)333–402.

  • [9]Aiting Le, Chenyin Qian, Smoothing effect and well-posedness for 2D Boussinesq equations in critical Sobolev space. Discrete Contin. Dyn. Syst. Ser. B 27(2022), no.12,7625-7656.

  • [8] Chenyin Qian, Ping Zhang, Global well-posedness of 3D incompressible inhomogeneous Navier-Stokes equations.  Methods Appl. Anal. 28 (2021)  no. 4, 507–546.

  • [7]  Hui Chen, Wenjun Le, Chenyin Qian, Prodi–Serrin condition for 3D Navier–Stokes equations via one directional derivative of velocity, J. Differential Equations, 298(2021) 500-527.

  • [6] Zifei Shen, Bin Shang, Chenyin Qian, Existence of sign-changing solutions for p(x)-Laplacian Kirchhoff type problem in RN, J.Math.Soc.Japan 73(2021),no.1,161-183

  • [5] Reinhard Farwig, Chenyin Qian, Ping Zhang, Incompressible inhomogeneous fluids in bounded domains of R3 with bounded density, J. Functional Analysis, 278 (2020) 108394.

  • [4] Reinhard Farwig, Chenyin Qian, Asymptotic behavior for the quasi-geostrophic equations with fractional dissipation in R2, J. Differential Equations, 266 (2019) 6525–6579.

  • [3] Chenyin Qian, A generalized regularity criterion for 3D Navier–Stokes equations in terms of one velocity component, J. Differential Equations, 260 (2016) 3477–3494.

  • [2]Daoyuan Fang, Chun Liu, Chenyin Qian, On partial regularity problem for 3D Boussinesq Equations, J. Differential Equations, 263 (2017) 4156–4221.

  • [1]Chenyin Qian, On the Global Regularity for the 3D Magnetohydrodynamics Equations Involving Partial Components, J. Math. Fluid Mech., 20 (2018) 117–131. 


 


 




Education Background

Work Experience

2014.7 Now
  • 浙江师范大学
  • 数学系

Social Affiliations

Research Focus

  • Nonlinear FunctionalAnalysis and Partial Differential Equations